# SDR TC8A99019

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Discharged
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI, NOTIFIED BY TOWER FUEL DISCHARGED FROM LEFT WING.  SUMPED LEFT WING SURGE TANK AS REQUIRED IAW MM 28-11-0.  TRANSFERRED TO DMI LIST ITEM 9204 IAW TCA MEL 28-1-1, PLACARD INSTALLED.
